Duke Mathematical Journal

On addition chains l(mn)l(n)b and lower bounds for c(r)

Edward G. Thurber

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 4 (1973), 907-913.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310068

Digital Object Identifier
doi:10.1215/S0012-7094-73-04085-4

Mathematical Reviews number (MathSciNet)
MR0330090

Zentralblatt MATH identifier
0275.10027

Subjects
Primary: 10L05

Citation

Thurber, Edward G. On addition chains $1(mn)\leq 1(n)-b$ and lower bounds for $c(r)$. Duke Math. J. 40 (1973), no. 4, 907--913. doi:10.1215/S0012-7094-73-04085-4. https://projecteuclid.org/euclid.dmj/1077310068


Export citation